This journal is archived by the American Mathematical Society.
The master copy is available at http://www.ams.org/era/
Recent progress on the boundary rigidity problem
Plamen Stefanov and Gunther Uhlmann
The boundary rigidity problem consists in determining a compact, Riemannian
manifold with boundary, up to isometry, by knowing the boundary distance
function between boundary points. In this paper we announce the
result of our forthcoming article that one can solve this problem for generic
simple metrics. Moreover we probe stability estimates for this problem.
Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain after 28 years from publication.
Retrieve entire article
- ERA Amer. Math. Soc. 11 (2005), pp. 64-70
- Publisher Identifier: S 1079-6762(05)00148-4
- 2000 Mathematics Subject Classification. Primary 53C20
- Key words and phrases. Boundary rigidity, Riemannian manifold, inverse problem
- Received by editors March 8, 2005
- Posted on June 23, 2005
- Communicated by Dmitri Burago
- Comments (When Available)
Department of Mathematics, Purdue University, West Lafayette, IN 47907
E-mail address: email@example.com
Department of Mathematics, University of Washington, Seattle, WA 98195
E-mail address: firstname.lastname@example.org
The first author was supported in part by NSF Grant DMS-0400869.
The second author was supported in part by NSF Grant DMS-0245414.
Electronic Research Announcements of the AMS Home page